# SDR SIMA2019040130001

- Difficulty date: March 30, 2019
- Submitted: April 1, 2019
- Operation: Air carrier
- Aircraft: N680AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500820
- Aircraft time: 36,516 hours, 32,103 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP15131112
- Part serial: 13221H5754
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FO SIDE WINDOW SHATTERED.   REMOVED AND REPLACED FO WINDSHIELD IAW AMM 56-10-01. LEAK CHECK GOOD. OPS CHECK OF W/S HEATING SYSTEM GOOD IAW EMB 145 AMM 30-42-00. OPS CHECK OF W/S WIPER SYS GOOD IAW AMM 30-41-00.
